Rocky Mountain Journal of Mathematics

Krull-Schmidt uniqueness fails dramatically over subrings of $Z\oplus\ldots\oplus Z$

Lawrence S. Levy

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 13, Number 4 (1983), 659-678.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127777

Digital Object Identifier
doi:10.1216/RMJ-1983-13-4-659

Mathematical Reviews number (MathSciNet)
MR724426

Zentralblatt MATH identifier
0539.13005

Citation

Levy, Lawrence S. Krull-Schmidt uniqueness fails dramatically over subrings of $Z\oplus\ldots\oplus Z$. Rocky Mountain J. Math. 13 (1983), no. 4, 659--678. doi:10.1216/RMJ-1983-13-4-659. http://projecteuclid.org/euclid.rmjm/1250127777.


Export citation